# SDR 2018FA0000348

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: General aviation
- Aircraft: N420FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC020
- Aircraft time: 5,763 hours
- Engine: Lyc O360A4M
- Engine time: 1,295 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Condition: Cracked
- Location: Nlg
- Part time: 5,763 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FORKS, JUST BEFORE THE AXLE HAVE BEEN DEVELOPING CRACKS.
